Hello Mackenna. The safest and most comfortable is a gradual tapering of from the drug. Best manner would be to sit down with your doctor and develop a plan. If you are going to do it solo, you will have to cut, a very little bit at a time. And time wise, for long periods in between your cutting the dose. Best of wishes,
Do you mean Ativan? If so this is a very addictive drug. It is common for a short period but no longer then 2 weeks. After 2 weeks you will find that the drug has become habit forming and that you require a higher dose.
I do not think you should attempt stopping this drug on your own. You need to contact your Doctor.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2010 • 1 answer
Details:I have been geting ativan 0.5mg for years from my dr. he called it in last friday which was?
Posted 11 Feb 2011 • 2 answers
Posted 19 Mar 2011 • 3 answers
Ativan - My sister has been on adivan for one year as of august...she has resintly lost all control?
Posted 14 Dec 2011 • 1 answer
Posted 12 Jun 2014 • 1 answer